ON ABSOLUTE NÖRLUND SUMMABILITY OF FOURIER SERIES AND THE DERIVED FOURIER SERIES

Authors

  • W. T. SULAIMAN Department of Applied Sciences, College of Technological Studies, P.O. Box 42325, 70654 KUWAIT.

DOI:

https://doi.org/10.5556/j.tkjm.21.1990.4698

Keywords:

absolute Nörlund summability, Fourier series, derived Fourier series

Abstract

In this paper two new theorem concerning $|N_{,Pn }|_k$ summability of Fourier series and its derived series have been proved.

References

S. N. BHATT , An aspect of local property of (N ,Pn) summability of a Fourier series, Indian Journal of Mathematics 5 (1963), 87-91.

M. M. NANDA and G. DAS, The summability (L) of the Fourier series and the first differentiated Fourier series, Indian J. Math. 12 (1970), 125-135.

G. S. PANDEY, Multipliers for |C,1| summability of Fouier series, Pacific J. Math., (1978), 177- 182.

Downloads

Published

1990-03-01

How to Cite

SULAIMAN, W. T. (1990). ON ABSOLUTE NÖRLUND SUMMABILITY OF FOURIER SERIES AND THE DERIVED FOURIER SERIES. Tamkang Journal of Mathematics, 21(1), 79–87. https://doi.org/10.5556/j.tkjm.21.1990.4698

Issue

Section

Papers